MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/6 HOLES/RIGHT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/6 HOLES/RIGHT; PLATE, FIXATION, BONE
Model Number 02.118.004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 10/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient had a nonunion on the distal tibia with a medial distal tibia plate.A total of five distal screws were broken, four (4) unknown 2.7 mm va locking screws and one (1) 3.5 mm cortical screw.Two screw fragments were left in the bone.Patient was treated for the nonunion today with antibiotic beads and will comeback for a follow up surgery at a later date.It was unknown if there was surgical delay.Procedure and patient outcome was unknown.This complaint involves six (6) devices.This is 1 of 6 for report (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional information provided for reporting.A review of the device history record.Part: 02.118.004-us, lot: 1l95419, manufacturing site: raron, release to warehouse date: 19.Oct.2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Review of the device history record.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Update: this report is for one (1) 2.7/3.5mm va-lcp medial distal tibia plate/6 holes/right.

Brand Name
2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/6 HOLES/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9240797
Report Number2939274-2019-61710
Device Sequence Number1934705
Product Code HRS
UDI-Device Identifier10886982037626
UDI-Public(01)10886982037626
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.118.004
Device Catalogue Number02.118.004
Device Lot Number1L95419
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer10/29/2019
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date11/18/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;